# SDR N6WA2013061901

- Difficulty date: June 19, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N175GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10297
- Aircraft time: 10,484 hours, 6,922 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Misinstalled
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

"OPEN" PLACARD SIGN ON PAX DOOR IS UPSIDE DOWN.   CORRECTED PLACARD IAW AMM 20-60-04.
